# SDR ASOA201000139

- Difficulty date: January 31, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 17,865 hours, 12,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 CABIN EMERGENCY CEILING LIGHT INOP. (CABIN EMERGENCY LIGHTS - CEILING LEVEL FLOODLIGHTS).  REMOVED AND REPLACED NR 1 EMERGENCY POWER SUPPLY UNIT IAW AMM 33-51-17 OPS CHECK GOOD OK FOR SERVICE DEFER CLEARED PLACARD REMOVED.
